Research Publications

My mathematical research interests have included functional analysis, probability, and the theory of Lie algebras.


Publications

Functional Analysis
  1. A measure-theoretic Grothendieck inequality. J. Math. Anal. Appl. 369 (2010), 671-677.
  2. Vector integration and the Grothendieck inequality. Studia Math. 198 (2010), 85-103.
  3. A generalization of the Varopoulos algebra. Houston J. Math. 39 (2013), No. 4, 1187-1210.
  4. A Radon-Nikodym theorem for Frechet measures. J. Math. Anal. Appl. 411 (2014), 592-606.
  5. Operator-valued measure theory and the Grothendieck inequality. Houston J. Math. 41 (2015), No. 1, 135-151.
  6. Representation of extendible bilinear forms. Mathematica Slovaca, Volume 65, Issue 5, Pages 1123-1136, ISSN (Online) 1337-2211, ISSN (Print) 0139-9918, DOI: 10.1515/ms-2015-0077, December 2015.
Lie theory
  1. Three dimensional Lorentz homogeneous spaces and the Petrov classification. Preprint available on arXiv: http://arxiv.org/abs/1203.0625.
  2. An algebraic construction of Lorentz homogeneous spaces of low dimension. J. Lie Theory 22 (2012), No. 3, 887-906.

Survey Papers

  1. A fundamental theorem of invariant metrics on a homogeneous space (*undergoing revision*)
  2. A classification of three-dimensional real Lie algebras (PDF)
  3. p-Adic measures and Bernoulli numbers (PDF)